# SDR ASAA2020012843968

- Difficulty date: January 24, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 41,714 hours, 12,358 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100025
- Part serial: 15341H4582
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 11,034 hours, 3,161 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT CAME ON. RAN QRH - AFTER 2 MINUTES WITH WINDOW OFF - TURNED IT BACK ON. 27 MINUTES LATER SAME OVERHEAT LIGHT ILLUMINATED. SWITCH WAS TURNED OFF FOR THE REMAINDER OF THE FLIGHT AND AIRSPEED RESTRICTIONS WERE REVIEWED. GROUNDED - YES. REMOVED AND REPLACED L-2 SLIDING WINDOW, LEAK AND OP'S CHECKS GOOD REF B737-800 AMM 56-12-11. WINDOW CODE IS H16. CONFIRMED TERMINAL TB5016 TAP IS ON #1. OP TEST IS GOOD PER AMM TASK 30-41-00-710-801. WHCU TEST GOOD PER AMM TASK 30-41-11-710-801.
